# SDR ASOA2014071410871

- Difficulty date: June 18, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,297 hours, 17,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT CORRODED IN MULITPLE SPOTS BETWEEN BS 280 - 319.  FOUND TO BE OUT OF LIMITS.  REMOVED CORROSION IAW SRM 51-21-06-001-001.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, SRM 51-40-11-001-001-A01 AND DWG SH670-32170.  MAJOR REPAIR.
